# SDR DALA2016101807329

- Difficulty date: October 17, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 43,273 hours, 29,581 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LT NLG DOOR JAMB (00435).  LENGTH ORIGINAL CRACK LONG 1.125" AND WIDTH 0.750", DAMAGED AREA WAS REMOVED, CUT WAS CHECKED PER HFEC INSP, AND NO CRACKS FOUND.  AREA WAS REPAIRED PER SRM 53-10-14 FIG 201 REPAIR 2.
